MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH; SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH; SHOULDER PROSTHESIS
Model Number 314-0034
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)).The anchor base and head were used with a glenoid not available in the us.
 
Event or Problem Description
This event was a revision surgery for total shoulder arthroplasty removal that occured approximately 6 years after the primary surgery.The primary surgery used the easytech anatomic system.During the revision surgery, the surgeon explanted all the components and implanted a new prosthesis from another manufacturer.He explanted the ø34 anchor base, the ø20 resurfacing glenoid, the +0 double taper and the 43x16 centered head.

Brand Name
EASYTECH
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12279174
Report Number3009532798-2021-00112
Device Sequence Number4599983
Product Code HSD
UDI-Device Identifier03701037301470
UDI-Public03701037301470
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number314-0034
Device Catalogue Number314-0034
Device Lot NumberI434
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;